# SDR CA101004008

- Difficulty date: October 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 35,073 hours
- Engine: Ge CFM565A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE CREW RECOGNIZED A HIGH RATE OF CLIMB IN CABIN PRESSURIZATION. CREW STOPPED THE CLIMB AND DESCENDED TO FL150 FOR DURATION OF FLIGHT.  CABIN PRESSURE CONTROLLER NR 1 REPLACED AND TESTED IAW AMM 21-31-34 PB401.  OUTFLOW VALVE WAS ALSO REPLACED (PN 9023-15703-81, SN 9732044) 3) FOUND AFT CARGO DOOR SEAL DAMAGED, REPLACED DOOR SEAL IAW AMM 52-32-18-000-001. DIFF PRESSURE TEST PERFORMED IAW TASK 05-00-780-002-01.
